Vol. 13, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
A family of 2-arc transitive pentagraphs with unbounded valency

Andries E. Brouwer and Johannes Huizinga

Vol. 13 (2013), No. 1, 141–147
Abstract

We construct polygonal graphs on the points of a generalized polygon in general position with respect to a polarity.

Keywords
pentagraphs, generalized polygon, polarity
Mathematical Subject Classification 2010
Primary: 05E18, 20B25, 51E12
Milestones
Received: 15 May 2012
Accepted: 29 November 2012
Authors
Andries E. Brouwer
Technical University of Eindhoven
Netherlands
Johannes Huizinga